Publication
Title
Solution of a problem of Buckland on the influence of obsolescence on scattering
Author
Language
English
Source (journal)
Scientometrics: an international journal for all quantitative aspects of the science of science and science policy. - Amsterdam
Publication
Amsterdam : 2004
ISSN
0138-9130
Volume/pages
59:2(2004), p. 225-232
ISI
000220003600004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 26.07.2017
To cite this reference